# SDR REXA2014032900038

- Difficulty date: March 26, 2014
- Submitted: March 29, 2014
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 27,628 hours, 24,426 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Condition: Damaged
- Location: Lt Wing
- Component: Flap, Bombdr, CL6002B19
- Component part number: 601R14501841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP CTR HINGE ARM, CTR FITTING THAT ATTACHES TO THE WING DAMAGED.  REPAIRED IAW REO 601R-57-53-1001.
